# SDR UALA2012082704808

- Difficulty date: August 24, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 56,473 hours, 15,824 cycles
- Engine: Pwa PW2037
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 331200E
- Part serial: 60227331
- Condition: Faulty
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAULT FAILED TO START FIRST ATTEMPT.  ACCMP'D BITE ON ECU, HAD ABORTED START.  STARTER CIRCUIT FAULT.  CREW STARTED APU ON SECOND TRY.  START CONTACTOR, E-STARTER, START RELAY, ECU AND APU BAT CHRGR HAS BEEN REPLACED.  HISTORY INDICATES THAT APU ESN 60227 WAS REMOVED FROM ACFT 5439 FOR SAME CHRONIC REASON & PASSED TEST CELL DIAG.  HOWEVER PREVIOUS VISIT HAD IGV LINKAGE PROB.  REPLACE APU.  REPLACED APU PER TOD MM, OPS CHECK AND LEAK CHECK OKAY.
